For the last two weeks I haven't been able to sleep. It takes a minute for me to fall asleep but I start to wake up all times of the night and I can't go back to sleep. This has been happening for two weeks and I told my mom about it and she gave me sleeping aid pills and I went to sleep just fine. But the next night when I took the pills again they didn't work. The reason why this is so strange for me is because even when I feel like I'm sleep my mind is like still awake. And the craziest thing is that when I have to wake up in the morning to go to school I never feel tired!! Only that one time when I took the pills and slept threw the night did I wake feel tired. My mom doesn't understands and honestly I don't either. Does this look like a sleeping disorder?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.